Rytmonorm

Rytmonorm Side Effects

propafenone

Manufacturer:

Abbott

Distributor:

Zuellig Pharma
Full Prescribing Info
Side Effects
On rare occasions, particularly with higher initial doses, gastrointestinal disturbances ie, anorexia, sensation of repletion, nausea, retching and vomiting, bitter taste and numbness of the mouth may occur, sporadically blurred vision and vertigo, very rarely fatigue and headache, restlessness, nightmares, sleep disorders, psychological disorders eg, states of anxiety and confusion, and extrapyramidal symptoms.
Convulsions have been observed extremely rare in cases of overdosage.
Occasionally, allergic skin reactions eg, reddening, pruritus, exanthema or urticaria may occur which are fully reversible after discontinuation of the drug. Circulatory dysregulation in orthostasis is occasionally seen, particularly in the elderly. These symptoms disappear after reduction of the dose or discontinuation of the drug. If blurred vision, dizziness, fatigue or circulatory disorders with a fall of blood pressure occur, the patient's speed of reactions may be impaired when operating machinery or motor vehicles.
In rare instances, there may be bradycardia, SA-, AV- or IV-blocks. Countermeasures in the case of SA- or AV-block: Atropine, orciprenaline; countermeasure in the case of IV-block: Electrotherapy. Existing heart failure may deteriorate.
As with other antiarrhythmic drugs or pharmaceuticals, cholestases may in rare cases occur under Rytmonorm therapy. It indicates individual hypersensitivity reactions of the hyperergic-allergic type. This symptom is not dose-related and is fully reversible after discontinuation of Rytmonorm.
As with other antiarrhythmic drugs, ventricular tachycardia or ventricular flutter, respectively fibrillation, may occur if high doses are given.
Very rarely, a decrease of the white cell count and platelet count, respectively, were observed which were fully reversible after discontinuation of Rytmonorm.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in